# SDR ASAA2025040957613

- Difficulty date: April 9, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 32,312 hours, 9,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A2120
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS, REMVOED AND REPLACED SILL WEB AFT CARGO DOOR IAW B737-900 SRM 51-40-02-0G-0W= 4" O= .045 R= .038 L= 1" D= .007.
